Advertisement

Archiv der Mathematik

, Volume 21, Issue 1, pp 11–16 | Cite as

On the quasivariety of convex subsets of affine spaces

  • Walter D. Neumann
Article

Keywords

Convex Subset Affine Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. M.Cohn, Universal Algebra. New York 1965.Google Scholar
  2. [2]
    W. Felscher, Kennzeichnung von primitiven und quasiprimitiven Kategorien von Algebren. Arch. Math.19, 390–397 (1968).Google Scholar
  3. [3]
    F.W. Lawvere, Some algebraic problems in the context of functorial semantics of algebraic theories. Springer Lecture Notes61, 41–61 (1968).Google Scholar
  4. [4]
    F. Ostermann undJ. Schmidt, Der baryzentrische Kalkül als axiomatische Grundlage der affinen Geometrie. J. reine angew. Math.224, 44–57 (1966).Google Scholar

Copyright information

© Birkhäuser Verlag 1970

Authors and Affiliations

  • Walter D. Neumann
    • 1
  1. 1.Mathematisches Institut der Universität Bonn53 Bonn

Personalised recommendations